# SDR DALA2025111708388

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 84,902 hours, 33,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR WILL NOT ARM.   GIRT BAR REQ MORE LUBE. OPENED/CLOSED DOOR & ARMED PER B757 AMM 12-21. (6581696)
